Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Britt623xo

Can I get a Tattoo while on Accutane!??

Recommended Posts

I have an appointment with an amazing tattoo artist that is impossible to get inked by. Well, i am going into the city September 24th-25th and i just started accutane on the 16th. By the time i would be getting the tattoo it will only have been a week. I have no side affects or dryness yet. Do you guys think it would be oaky for me to go ahead and get my tatttoo or should i wait :( thankkks. Is it bad to get a tattoo while on accutane.. i didn't see anything in the booklet about it and my dermo didn't mention anything..

Link to post
Share on other sites
Guest missyjean130

Even its just a week in, it takes about a week or two for a tattoo to fully heal. The healing process will be affected by the tane.

Before I got my eyebrow tattoos I had to sign a paper saying I wasn't on tane (at the time)

It might be ok, just heal much slower.

I rather be safe than sorry though...

Link to post
Share on other sites

I was reading the paper work my dr. gave me and it specifically said NO TATTOO during and for the six months after Accutane. I had my last tatt done 2 months ago and just started tane this week.

Sorry.

Link to post
Share on other sites

ya it was pretty heartbreaking to find out that i couldn't get tats on the tane. so i had plans to get a new one right after tane was done, but then i found out you have to wait 6 months after. looks like i have to wait basically a year.

i have heard of people getting tats on tane though. some claim they had no problems and others definitely did have problems.

Link to post
Share on other sites

I also don't recommend it. The medicine's side effects start right away. I know it's disappointing, but the risk of scarring or not healing properly are just not worth it. Best scenario, nothing out of the ordinary happens. Worst scenario, you shell out a bunch of money to get inked by this fabulous artist only to see the tattoo ends up looking like you've been hacked by a scratcher once it finally heals. Up to you.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×